# SDR CALA0400141

- Difficulty date: February 20, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Fitting
- Part number: 313A1380114
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 ENGINE PYLON O/B MID SPAR FITTING PANEL AFT RETAINER (SUPPORT FITTING) CRACKED AT UPPER AREA, PYLON STA 279.5.  THE SUPPORT FITTING WAS REMOVED AND REPLACED IAW SRM 51-40-02.
